Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 28, 2008, 8:43 PM EDT for Alcona County, Arenac County, Iosco County, Michigan. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2008, 8:43 PM EDT (00:43 UTC)
- Expired
- Jun 28, 2008, 9:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Alcona County, MI, Arenac County, MI, Iosco County, MI
The radar
The NCL Michigan radar (KAPX), 112 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:05 PM EDT | TSTM WND DMG | 5 Ne Whittemore, MI | SEVERAL TREES DOWN IN GRANT TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 3:21 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 0.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 290045
SVRAPX
MIC001-011-069-290145-
/O.NEW.KAPX.SV.W.0101.080629T0043Z-080629T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
843 PM EDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALCONA COUNTY IN NORTHERN LOWER MICHIGAN...
IOSCO COUNTY IN NORTHERN LOWER MICHIGAN...
ARENAC COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 945 PM EDT
* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES EAST OF GRAYLING TO 10 MILES EAST OF
ALGER...MOVING EAST AT 44 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
LONG LAKE...SOUTH BRANCH...NATIONAL CITY AND HALE AROUND 855 PM
EDT...
PLAINFIELD TOWNSHIP AROUND 900 PM EDT...
TAWAS CITY AND CURTISVILLE AROUND 905 PM EDT...
TAWAS POINT STATE PARK AROUND 910 PM EDT...
AT 835 PM...DAMAGING WINDS DOWNED SEVERAL TREES IN THE WEST BRANCH
AREA. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4462 8331 4434 8333 4424 8346 4427 8347
4426 8352 4423 8355 4406 8357 4404 8366
4399 8368 4399 8370 4416 8392 4417 8388
4485 8389 4486 8331 4468 8327
TIME...MOT...LOC 0043Z 262DEG 39KT 4474 8435 4418 8383
$$3 follow-up statements
000
WWUS34 KAPX 290107
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
907 PM EDT SAT JUN 28 2008
MIC001-011-069-290145-
/O.CON.KAPX.SV.W.0101.000000T0000Z-080629T0145Z/
ALCONA MI-IOSCO MI-ARENAC MI-
907 PM EDT SAT JUN 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR ARENAC...IOSCO AND ALCONA COUNTIES...
AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF MIO TO 8 MILES EAST OF STANDISH...
MOVING EAST AT 45 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
MITCHELL TOWNSHIP...TAWAS POINT STATE PARK...MILEN TOWNSHIP AND
WILBER AROUND 915 PM EDT...
AU SABLE AROUND 920 PM EDT...
WURTSMITH AIRFIELD...OSCODA AND BARTON CITY AROUND 925 PM EDT...
MIKADO AND HUBBARD LAKE AROUND 930 PM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4462 8331 4434 8333 4424 8346 4427 8347
4426 8352 4423 8355 4406 8357 4404 8366
4399 8368 4399 8370 4416 8392 4417 8388
4485 8389 4486 8331 4468 8327
TIME...MOT...LOC 0107Z 262DEG 39KT 4478 8399 4439 8357
4398 8358
$$000
WWUS34 KAPX 290123
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
923 PM EDT SAT JUN 28 2008
MIC011-290133-
/O.CAN.KAPX.SV.W.0101.000000T0000Z-080629T0145Z/
ARENAC MI-
923 PM EDT SAT JUN 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR ARENAC COUNTY IS CANCELLED...
LAT...LON 4462 8331 4434 8333 4430 8339 4424 8346
4427 8347 4426 8352 4423 8355 4418 8356
4435 8382 4485 8389 4486 8331 4468 8327
TIME...MOT...LOC 0123Z 262DEG 39KT 4471 8368 4441 8333
4417 8345
$$
MIC001-069-290145-
/O.CON.KAPX.SV.W.0101.000000T0000Z-080629T0145Z/
ALCONA MI-IOSCO MI-
923 PM EDT SAT JUN 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR IOSCO AND ALCONA COUNTIES...
AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CURRAN TO 8 MILES SOUTH OF TAWAS CITY...MOVING EAST
AT 45 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
HUBBARD LAKE AND MIKADO AROUND 930 PM EDT...
LINCOLN AROUND 935 PM EDT...
HARRISVILLE AND 7 MILES SOUTH OF SPRUCE AROUND 940 PM EDT...
BLACK RIVER AND 6 MILES SOUTH OF NEGWEGON STATE PARK AROUND 945 PM
EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4462 8331 4434 8333 4430 8339 4424 8346
4427 8347 4426 8352 4423 8355 4418 8356
4435 8382 4485 8389 4486 8331 4468 8327
TIME...MOT...LOC 0123Z 262DEG 39KT 4471 8368 4441 8333
4417 8345
$$000
WWUS34 KAPX 290146
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
946 PM EDT SAT JUN 28 2008
MIC001-069-290156-
/O.EXP.KAPX.SV.W.0101.000000T0000Z-080629T0145Z/
ALCONA MI-IOSCO MI-
946 PM EDT SAT JUN 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR IOSCO AND ALCONA COUNTIES HAS
EXPIRED...
AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM HAD WEAKENED AND
EXITED THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
LAT...LON 4462 8331 4434 8333 4430 8339 4424 8346
4427 8347 4426 8352 4423 8355 4418 8356
4435 8382 4485 8389 4486 8331 4468 8327
TIME...MOT...LOC 0123Z 262DEG 39KT 4471 8368 4441 8333
4417 8345
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:11 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 28, 8:11 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
811 PM EDT SAT JUN 28 2008
.AVIATION...TIMED THE RAIN THROUGH THE TAF SITES AND THE WIND. ONE
FLY IN THE OINTMENT IS A GRAVITY WAVE, THAT IS RACING OUT AHEAD OF
THE LINE OF THUNDERSTORMS. THIS WAVE HAS BEEN CAUSING WINDS TO
GUST AROUND 50+ MPH. THESE WINDS ARE NOT ASSOCIATED WITH THE
THUNDERSTORMS AS THEY ARE MOVING INDEPENDENTLY OF THE CONVECTION.
OTHERWISE, THE RAIN WILL DIMINSH FOR A TIME TONIGHT, BUT THEN THE
COLD POOL OF AIR ALOFT WILL REGENERATE SHOWERS BY 12Z.
LUTZ
&&
.PREV DISCUSSION... /ISSUED 803 PM EDT SAT JUN 28 2008/
UPDATE...LOOKS LIKE A GRAVITY WAVE HAS OUT RACED THE LINE OF
CONVECTION THAT IS CURRENTLY MOVING THROUGH THE REGION. THIS WAVE
HAS NOW GIVEN US NON T-STORM WIND DAMAGE WITH GUSTS IN MOST OF
THEM AROUND 50 MPH. SO HAVE HOISTED A WIND ADVISORY THROUGH THE
NEXT COUPLE OF HOURS.
LUTZ
PREV DISCUSSION... /ISSUED 418 PM EDT SAT JUN 28 2008/
DISCUSSION...500 MB LOW IN WISCONSIN WITH A LARGE AREA OF
THUNDERSTORMS ROTATING OUT OF WISCONSIN AND NORTHERN ILLINOIS.
THIS IS THE MAIN CONCERN OF THE FORECAST PACKAGE.
TONIGHT...BASED ON THE MOTION OF THE STORMS AND THE 500 MB LOW AND
COLD POOL, THE THUNDERSTORMS ROTATING OUT OF WISCONSIN AND N
ILLINOIS WILL MOVE INTO SW LOWER AND THEN IN NE LOWER. AHEAD OF
THIS THERE ARE A SCATTERING OF T-STORMS ALONG THE LFQ OF THE JET
CORE ROTATING AROUND THE LOW. CAPES ARE IN THE 800-1000 J/KG
CURRENTLY WITH MORE JUICY AIR TO THE SW AHEAD OF THE NEXT SET OF
STORMS. WHILE THESE STORMS ARE BEGINNING TO GET THINGS STARTED,
THE MAIN CONCERN WITH THE WIND AND HAIL WILL BE WITH THE SECOND
LINE AS THE JET CORE GETS STRONGER. THIS LOOKS TO BE WRAPPING UP
BY 03Z AT THE LATEST AS WE LOSE THE SFC BASED INSTABILITY. THEN
THINGS SHOULD QUIET ENOUGH SO THAT THE MAJORITY OF THE
PRECIPITATION WILL BE RAIN SHOWERS WITH ISOLATED THUNDER.
SUNDAY...WITH THE 500 MB LOW JUST TO THE NORTHEAST AND THE TROUGH
OVER N LOWER, THE COLD POOL WILL MOVE OVER THE REGION, CAUSING
SHOWERS AND PROBABLY A LITTLE THUNDER.
LUTZ
SUNDAY NIGHT THRU MONDAY NIGHT...VERTICALLY STACKED LOW WILL
CONTINUE TO SPIN NE OF MICHIGAN ALONG THE ONTARIO/QUEBEC BORDER
SUNDAY NIGHT AND THEN LIFT NORTHWARD TO JAMES BY ON MONDAY. LAST
SPOKE OF ENERGY WILL ROTATE THRU NRN MICHIGAN AROUND THE BASED OF
THE 500 MB TROUGH SUNDAY EVENING. ENHANCED LIFT AND MOISTURE
COMBINED WITH RESIDUAL DAYTIME HEATING/INSTABILITY AND COLD AIR
ALOFT WILL PRODUCE ISOLD SHRA/TSRA INTO SUNDAY EVENING. HIGH
PRESSURE...SUBSIDENCE AND DRIER AIR WILL BUILD INTO MICHIGAN LATE
SUNDAY NIGHT AND MONDAY. JUST ENOUGH LOW LEVEL MOISTURE AND WEAK
CYCLONIC FLOW MAY LINGER INTO MONDAY AFTERNOON ACROSS NE LOWER
MICHIGAN TO PRODUCE AN ISOLD SHRA/TSRA. OTHERWISE...EXPECT MAINLY
DRY CONDITIONS THRU MONDAY NIGHT. OVERNIGHT LOWS WILL BE IN THE
UPPER 40S AND LOWER 50S. HIGH TEMPS MONDAY AFTERNOON WILL BE IN THE
UPPER 60S AND LOWER 70S.
TUESDAY THRU SATURDAY...LONG WAVE PATTERN WILL STAY RATHER ACTIVE
THRU THE WEEK...WITH OVERALL TROUGHING REMAINING THE PROMINENT UPPER
LEVEL FEATURE. SFC HIGH PRESSURE WILL HOLD OVER THE REGION THRU
TUESDAY DURING THE DAY. A WEAK NRN STREAM COLD FRONT WILL SAG SOUTH
INTO UPPER MICHIGAN TUESDAY NIGHT...PROVIDING A CHANCE OF SHRA/TSRA
IN THIS VCNTY. NRN LOWER MICHIGAN SHOULD REMAIN DRY UNTIL
WEDNESDAY...AT WHICH TIME THE AFOREMENTIONED FRONT WILL DROP INTO LOWER
MICHIGAN AND BRING A CHANCE OF PRECIP TO THE ENTIRE REGION ON
WEDNESDAY. AS THE FRONT SAGS FURTHER SOUTH...PRECIP CHANCES WILL BE
CONFINED TO NRN LOWER MICHIGAN WEDNESDAY NIGHT AND THEN TO LOCATIONS
ALONG AND SOUTH OF M-72 ON THURSDAY. HIGH PRESSURE WILL BUILD BACK
INTO MICHIGAN ON FRIDAY...WITH MAINLY DRY WX ANTICIPATED FOR FRIDAY
AND SATURDAY. ONE POTENTIAL FLY IN THE OINTMENT IS A WEAK AREA OF
LOW PRESSURE PROGGED TO SKIRT SRN LOWER MICHIGAN FRIDAY NIGHT...
WHICH COULD BRING A CHANCE OF PRECIP TO OUR SRN COUNTIES. HOWEVER...
WILL MAINTAIN A DRY FORECAST WITH THE EXPECTATION OF PRECIP CHANCES
STAYING SOUTH OF OUR AREA. AFTERNOON HIGH TEMPS WILL GENERALLY BE IN
THE 70S THRU THE ENTIRE PERIOD...WITH OVERNIGHT LOWS MAINLY IN THE
50S.
PREV DISCUSSION... /ISSUED 206 PM EDT SAT JUN 28 2008/
AVIATION...CURRENTLY, THUNDERSTORMS ARE STAYING OUT OF THE TAF
REGIONS. HOWEVER, IT IS ONLY A MATTER OF TIME. THE MAIN CONCERN
WILL BE THE STORMS LATER THIS AFTERNOON WITH THE UPPER LOW. THE
THUNDER LOOKS LIKE IT WILL BE IN THE REGION AFTER 20Z AT THE
LATEST.
LUTZ
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR MIZ018-021>024-
027>030-033>036-041-042.
LM...NONE.
LH...NONE.
LS...NONE.
&&Hazardous weather outlook, Jun 28, 4:21 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 421 PM EDT SAT JUN 28 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 291130- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 421 PM EDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE OUTLOOK AREA THROUGH THIS EVENING. THE BEST CHANCE OF THUNDERSTORMS WILL BE THROUGH 10 PM. SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY SOUTH AND EAST OF A LINE FROM CADILLAC TO ROGERS CITY...WITH THE MAIN THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT THEY MAY PRODUCE SMALL HAIL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JK/LUTZ
In the hours before
Local storm report, Jun 28, 5:35 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
535 PM EDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST HUBBARD LAKE 44.80N 83.59W
06/28/2008 E55 MPH ALCONA MI AMATEUR RADIO
ESTIMATED 50-60 MPH WIND GUSTS ON SOUTHERN END OF HUBBARD
LAKE.
&&
MPCLocal storm report, Jun 28, 7:22 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
722 PM EDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST CADILLAC 44.25N 85.42W
06/28/2008 M53 MPH WEXFORD MI TRAINED SPOTTER
&&
MRUNYANLocal storm report, Jun 28, 7:25 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
725 PM EDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG WELLSTON 44.22N 85.95W
06/28/2008 MANISTEE MI TRAINED SPOTTER
MANY 3-4 INCH DIAMETER TREE BRANCHES DOWN.
&&
MRUNYANLocal storm report, Jun 28, 7:35 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
735 PM EDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST WELLSTON 44.22N 85.95W
06/28/2008 M53 MPH MANISTEE MI TRAINED SPOTTER
TWO 2-FOOT DIAMETER TREES SNAPPED OFF AT THE BASE.
&&
MRUNYANLocal storm report, Jun 28, 7:37 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
737 PM EDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM NON-TSTM WND GST 5 E TRAVERSE CITY 44.75N 85.50W
06/28/2008 E50 MPH GRAND TRAVERSE MI BROADCAST MEDIA
SOME SMALL TREE LIMBS DOWN
&&
MRUNYANThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:06 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Gladwin, Ogemaw, Roscommon | 54 min |
| Jun 28, 8:22 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Oscoda | 53 min |
| Jun 28, 8:28 PM EDT | Special Marine Warning | APX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.